# SDR CA020114001

- Difficulty date: August 12, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,365 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Seal
- Part number: LW12463
- Condition: Leaking
- Location: Rt Engine
- Component: Turbocharger, Garrtt, LW12463
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) TURBO OIL SEAL LEAKING (EXHAUST SIDE).  ABORT TAKEOFF.  LOST POWER ON RT AND SMOKE.
